# SDR MALA975292

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Valve
- Part number: 12456008
- Condition: Failed
- Location: Heat Exchanger
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 3333 - IN CRUISE FLT, THE RIGHT PROP OIL TEMPERATURE BEGAN TO RISE TO FLUCTUATE AND INCREASE TO 140 DEGREES.  THE CREW COMPLIED WITH QUICK REFERENCE PROCEDURES AND RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT OIL PRESSURE/TEMPERATURE REGULATING VALVE ON HEAT EXCHANGER.  ALL CHECKS GOOD.  (M)
